Narrow Results Clear All
Search results for "Look-Alike, Sound-Alike Drugs"
- Department of Veterans Affairs (VA)
- Look-Alike, Sound-Alike Drugs
Journal Article > Study
Detection of potential look-alike/sound-alike medication errors using Veterans Affairs administrative databases.
Zacher JM, Cunningham FE, Zhao X, et al. Am J Health Syst Pharm. 2018;75:1460-1466.
Look-alike and sound-alike medications are known to increase the risk of adverse drug events. Using Veterans Affairs administrative data on prescriptions filled for look-alike and sound-alike medications, researchers found that the potential for medication errors was high, but the actual error rate based on chart review was low.
US Government Accountability Office. Washington, DC: US Government Accountability Office; 2004. Publication GAO-05-83.
The Government Accountability Office studied patient safety programs at four Department of Veterans Affairs (VA) health facilities and recommends that the VA emphasize leadership action and open communication to support safety improvement.